Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""Tranter, C. J."" wg kryterium: Autor


Tytuł :
A Fourier-Neumann series and its application to the reduction of triple cosine series.
Autorzy :
Tranter, C. J.
Cooke, J. C.
Pokaż więcej
Źródło :
Glasgow Mathematical Journal; Jul1973, Vol. 14 Issue 2, p198-201, 4p
Czasopismo naukowe
Tytuł :
THE COMBINED USE OF RELAXATION METHODS AND FOURIER TRANSFORMS IN THE SOLUTION OF SOME THREE-DIMENSIONAL BOUNDARY VALUE PROBLEMS.
Autorzy :
TRANTER, C. J.
Pokaż więcej
Źródło :
Quarterly Journal of Mechanics & Applied Mathematics; 1948, Vol. 1 Issue 1, p281-286, 6p
Czasopismo naukowe
Tytuł :
THE USE OF THE MELLIN TRANSFORM IN FINDING THE STRESS DISTRIBUTION IN AN INFINITE WEDGE.
Autorzy :
TRANTER, C. J.
Pokaż więcej
Źródło :
Quarterly Journal of Mechanics & Applied Mathematics; 1948, Vol. 1 Issue 1, p125-130, 6p
Czasopismo naukowe
Tytuł :
THE OPENING OF A PAIR OF COPLANAR GRIFFITH CRACKS UNDER INTERNAL PRESSURE.
Autorzy :
TRANTER, C. J.
Pokaż więcej
Źródło :
Quarterly Journal of Mechanics & Applied Mathematics; Aug1961, Vol. 14 Issue 3, p283-292, 10p
Czasopismo naukowe
Tytuł :
A FURTHER NOTE ON DUAL INTEGRAL EQUATIONS AND AN APPLICATION TO THE DIFFRACTION OF ELECTROMAGNETIC WAVES.
Autorzy :
TRANTER, C. J.
Pokaż więcej
Źródło :
Quarterly Journal of Mechanics & Applied Mathematics; Aug1954, Vol. 7 Issue 3, p317-325, 9p
Czasopismo naukowe
Tytuł :
HEAT CONDUCTION IN THE REGION BOUNDED INTERNALLY BY AN ELLIPTICAL CYLINDER AND AN ANALOGOUS PROBLEM IN ATMOSPHERIC DIFFUSION.
Autorzy :
TRANTER, C. J.
Pokaż więcej
Źródło :
Quarterly Journal of Mechanics & Applied Mathematics; Nov1951, Vol. 4 Issue 4, p461-465, 5p
Czasopismo naukowe
Tytuł :
ON SOME DUAL INTEGRAL EQUATIONS OCCURRING IN POTENTIAL PROBLEMS WITH AXIAL SYMMETRY.
Autorzy :
TRANTER, C. J.
Pokaż więcej
Źródło :
Quarterly Journal of Mechanics & Applied Mathematics; Nov1950, Vol. 3 Issue 4, p411-419, 9p
Czasopismo naukowe
Tytuł :
An improved method for dual trigonometrical series.
Autorzy :
Tranter, C. J.
Pokaż więcej
Źródło :
Proceedings of the Glasgow Mathematical Association; 01/01/1964, Vol. 6 Issue 3, p136-140, 5p
Czasopismo naukowe
Tytuł :
Some triple integral equations.
Autorzy :
Tranter, C. J.
Pokaż więcej
Źródło :
Proceedings of the Glasgow Mathematical Association; 09/01/1960, Vol. 4 Issue 4, p200-203, 4p
Czasopismo naukowe
Tytuł :
Dual Trigonometrical Series.
Autorzy :
Tranter, C. J.
Pokaż więcej
Źródło :
Proceedings of the Glasgow Mathematical Association; 07/01/1959, Vol. 4 Issue 2, p49-57, 9p
Czasopismo naukowe
Tytuł :
ON THE ANALOGIES BETWEEN SOME SERIES CONTAINING BESSEL FUNCTIONS AND CERTAIN SPECIAL CASES OF THE WEBER-SCHAFHEITLIN INTEGRAL.
Autorzy :
TRANTER, C. J.
Pokaż więcej
Źródło :
Quarterly Journal of Mathematics; Jan1959, Vol. 10 Issue 1, p110-114, 5p
Czasopismo naukowe
Tytuł :
THE CAPACITY OF TWO-DIMENSIONAL SYSTEMS OF CONDUCTORS AND DIELECTRICS WITH CIRCULAR BOUNDARIES.
Autorzy :
CRAGGS, J. W.
TRANTER, C. J.
Pokaż więcej
Źródło :
Quarterly Journal of Mathematics; Feb1946, Vol. os-17 Issue 1, p138-144, 7p
Czasopismo naukowe
Tytuł :
Some triple trigonometrical series.
Autorzy :
Tranter, C. J.
Pokaż więcej
Źródło :
Glasgow Mathematical Journal; Jul1969, Vol. 10 Issue 2, p121-125, 5p
Czasopismo naukowe
Tytuł :
A further note on dual trigonometrical series.
Autorzy :
Tranter, C. J.
Pokaż więcej
Źródło :
Proceedings of the Glasgow Mathematical Association; 09/01/1960, Vol. 4 Issue 4, p198-200, 3p
Czasopismo naukowe
Tytuł :
Temperature Rise in a Heat-Producing Solid behind a Surface Defect.
Autorzy :
Tranter, C. J.
Pokaż więcej
Źródło :
Journal of Applied Physics; Mar1953, Vol. 24 Issue 3, p369-369, 1p
Czasopismo naukowe
Tytuł :
Modern developments in fluid dynamics: High speed flow. Edited by L. Howarth, Oxford (Clarendon Press), 1953. 2 vols., pp. xvi, viii, 875; 26 plates, 288 Figs., 13 tables. 84s.
Autorzy :
Tranter, C. J.
Pokaż więcej
Źródło :
Quarterly Journal of the Royal Meteorological Society; 1954, Vol. 80 Issue 343, p117-118, 2p
Czasopismo naukowe
Tytuł :
A Note on Dual Equations With Trigonometrical Kernels.
Autorzy :
Tranter, C. J.
Pokaż więcej
Źródło :
Proceedings of the Edinburgh Mathematical Society; Apr1963, Vol. 13 Issue 3, p267-268, 2p
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies